# SDR 97ZZZX3702

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N954
- Make and model: Beech H-18
- Aircraft serial: BA670
- Engine: Pwa R985AN14B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 399353
- Condition: Cracked
- Location: Barrel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE C/W AD 78-08-07 (CYLINDER CRACKS), FOUND CYLINDER WALL HAS EXHAUST RESIDUE AFTER 181 HOURS IN SERVICE.  35 HOURS SINCE LAST VISUAL INSPECTION 12 MONTHS PREVIOUSLY.  CYLINDER HAD ULTRA SONIC INSPECTION IN 1993.
